Jessica (glitterintheair) wrote in thequestionclub,
Jessica
glitterintheair
thequestionclub

I really need to take some medication but it lists drowsiness as a possible side effect. I was on it 4 years ago and haven't had any medication whatsoever since then, and I can't remember it making me drowsy originally but it's 11pm and my 8 month old is due to wake up in a few hours. I'm home alone with her so I'm afraid if it does make me drowsy I will sleep through her screaming. I NEED to take this medication, as I said, it's been 4 years since I last used any medications so it's obviously quite an emergency. If it does make me drowsy will I sleep through her screams? it's Stemazine by the way.
Subscribe

  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments